# SDR SWIA201335013

- Difficulty date: October 8, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 26,325 hours, 19,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL GOUGED BETWEEN FS 830.40 & FS847.00, STRINGER 15R.  C-CHECK REPAIRED THE SIDE SEAT RAIL ON THE RT SIDE AT FS 830.40 TO FS 847.00, STRINGER IAW REO.
